# SDR 2002UALA00006

- Difficulty date: January 2, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 38,020 hours, 14,060 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AT STATION 1420 STRINGER 26L DENTED.  MAJOR REPAIR ACCOMPLISHED.REPAIR ANGLE FABRICATED AND INSTALLED UNDER FRAME.
